Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 23, Number 1

All articles in this issue are freely accessible.

The use of the perturbation method for determining the pumping frequencies of parametric amplifiers
Carl A. Ludeke.
Quart. Appl. Math. 23 (1965), 1-17
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 176748
On the saint Venant problem for a nonhomogeneous elastic materi
R. D. Schile and R. L. Sierakowski.
Quart. Appl. Math. 23 (1965), 19-25
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99946
On the solution of a transcendental equation in scattering theory. II
William Streifer and Ralph D. Kodis.
Quart. Appl. Math. 23 (1965), 27-38
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 174263
A wedge-flow approach to lubrication theory
W. E. Langlois.
Quart. Appl. Math. 23 (1965), 39-46
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 176707
On the optimal design of a vibrating beam
Frithiof I. Niordson.
Quart. Appl. Math. 23 (1965), 47-53
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 175392
On new and direct computational approaches to some mathematical models of turbulence
R. Bellman, S. P. Azen and J. M. Richardson.
Quart. Appl. Math. 23 (1965), 55-67
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 178672
Separation and interlacing theorems
Louis C. Barrett and Gerald E. Bendixen.
Quart. Appl. Math. 23 (1965), 69-78
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 178265
A uniqueness theorem for the displacement boundary-value problem of linear elastodynamics
M. E. Gurtin and R. A. Toupin.
Quart. Appl. Math. 23 (1965), 79-81
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 177557
Solution to a class of complete heat flow equations
Irvin M. Winer.
Quart. Appl. Math. 23 (1965), 82
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 176753
A matrix equation related to a non-oscillation criterion and Liapunov stability
William T. Reid.
Quart. Appl. Math. 23 (1965), 83-87
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 176997
Conditions for the causality of nonlinear operators defined on a function space
I. W. Sandberg.
Quart. Appl. Math. 23 (1965), 87-91
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 188836

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website